• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



OMG ... bodily function post TMI

#1
I am amazed !!! I suffer from constipation really badly on CD and normally take movicol but forgot this week , I started 810 on monday so taking more food in , and I hadnt 'been' since sunday so was getting worried .... well I have just managed ...... and i am very sad and weighed myself before and after .......... and I lost 4 lb :eek::eek::eek: OMG , I thought I had blocked the loo !!!! feel better now though !!!!

Come on own up , there must be others who weigh themselves like this ??????????

sorry if i have put any of you off your chocolate bars ... but so amazed I had to share !!!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Lily

Gold Member
#3
:8855:

Was that a poo and a wee or all poo? Dear God, that's a lot of poo. :D

(seriously considers taking laxative...)
 

fed-up-and-fat

hoping for a good loss
#5
I have weighed pre and post poo too before now lol.

Is very satisfying in more ways than one when it is a BIG job lol
 
#6
Anyone had severe diarrhoe? cos I've had it for three days and wonder if it was from the psyllium husk tabs I've taken any thoughts??
 

shell09

Silver Member
#7
i wish! cannot go at all help its been ages and my regular dulcolax refuse to work for me! its been over a week !!!
 

sumayyah

please try again
#8
omw thats more than double what my daughter weighed at birth!
 
#9
i wish! cannot go at all help its been ages and my regular dulcolax refuse to work for me! its been over a week !!!
hey i have just posted in your other post , I would start using movicol , dulcolax is a bowel stimulant and effects the motility of the bowel , it is quite harsh and can lead to problems if taken too often . Movicol is very very effective at keeping things soft but is fairly gentle and can also be used for impaction
 

sumayyah

please try again
#11
#12
#13
Anyone had severe diarrhoe? cos I've had it for three days and wonder if it was from the psyllium husk tabs I've taken any thoughts??

That's unlikely to be the psyllium but you never know.. stop taking it for a few days and see if that helps... might be just the bug that's going around though.
 
#14
I've stopped taking it already a couple of days just don't know what it can be, I had just finished a heavy course of antibiotics, they were a strong dose for tooth absess but its very bad tummy pain and wind and its orange slimy stuff bit worrying might see over the weekend if not It'll be a trip to the doctors.
 
#15
ah.. it's the anti-biotics AOGG... really common side effect and it can last for up to a week after you stop taking the tabs. Should gradually settle down over the next bit
 
#16
gosh I wish I could do a poo like that !! I cant even poo at the moment - hopefully when I move up next week I'll do the same lol x
 
#18
Hilarious..but I'm also very impressed!

Moley, I'll be waiting for news of your ahem..arrival next week:D
lol love it :D :D I'll keep you updated ha ha
 


Similar threads